MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 28MM I.D. 44MM O.D. SIZE F BEARING; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 28MM I.D. 44MM O.D. SIZE F BEARING; PROSTHESIS, HIP
Catalog Number 110031012
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a hip revision approximately eight months post implantation due to a disassociation and dislocation.The liner, bearing and head were removed and replaced.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02691 and 000961350-2023-00609.D10: cat #: 110024464 / g7 dual mobility liner 44mm f / lot #: 729500.Cat #: 00877502802 / biolox⮠delta, ceramic femoral head, m, 㸠28/0, taper 12/14 / lot #: 3077095.G2: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified deformation and wear from the dislocation has made the etch no longer visible.Outer surface shows grooves and deformation.Inner spherical surface shows scratches.No other damage was noted.The complaint cannot be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
28MM I.D. 44MM O.D. SIZE F BEARING
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18143208
Report Number0001822565-2023-03218
Device Sequence Number15100054
Product Code LPH
UDI-Device Identifier00889024572706
UDI-Public(01)00889024572706(17)260427(10)64783093
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2026
Device Catalogue Number110031012
Device Lot Number64783093
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown